| Model Number |
SY60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient was unable to read.The patient was too near sighted and astigmatism was increased.The patient visual acuity was worse than before.Additional information was requested.